On invariant index formulas for spectral boundary value problems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 5, pp. 705-714
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_5_a15,
author = {A. Yu. Savin and B. Yu. Sternin and B.-W. Schulze},
title = {On invariant index formulas for spectral boundary value problems},
journal = {Differencialʹnye uravneni\^a},
pages = {705--714},
year = {1999},
volume = {35},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_5_a15/}
}
TY - JOUR AU - A. Yu. Savin AU - B. Yu. Sternin AU - B.-W. Schulze TI - On invariant index formulas for spectral boundary value problems JO - Differencialʹnye uravneniâ PY - 1999 SP - 705 EP - 714 VL - 35 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_5_a15/ LA - ru ID - DE_1999_35_5_a15 ER -
A. Yu. Savin; B. Yu. Sternin; B.-W. Schulze. On invariant index formulas for spectral boundary value problems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 5, pp. 705-714. http://geodesic.mathdoc.fr/item/DE_1999_35_5_a15/